The Full Set of Solutions of Linear Rational Expectations Models

Visa fullständig post



Permalänk

http://hdl.handle.net/10138/225312

Citation

Funovits , B 2017 , ' The Full Set of Solutions of Linear Rational Expectations Models ' , Economics Letters , vol. 161 , pp. 47-51 . https://doi.org/10.1016/j.econlet.2017.09.021

Titel: The Full Set of Solutions of Linear Rational Expectations Models
Författare: Funovits, Bernd
Medarbetare: University of Helsinki, Department of Political and Economic Studies (2010-2017)
Datum: 2017-09-18
Språk: eng
Sidantal: 5
Tillhör serie: Economics Letters
ISSN: 0165-1765
Permanenta länken (URI): http://hdl.handle.net/10138/225312
Abstrakt: This article characterises the dimension of indeterminacy of linear rational expectations (LRE) models and derives their full set of solutions. It extends the analysis of indeterminate equilibria in Lubik and Schorfheide (2003) where some equilibria are incorrectly classified as indeterminate even though they entail the same observable outcome.
Subject: 511 Economics
Rational expectations
Indeterminacy
Full set of solutions
Licens:


Filer under denna titel

Totalt antal nerladdningar: Laddar...

Filer Storlek Format Granska
Funovits_17_The ... al_Expectations_Models.pdf 448.9Kb PDF Granska/Öppna

Detta dokument registreras i samling:

Visa fullständig post